Seguir
Emilio Freire
Emilio Freire
Profesor de Matemáticas, Universidad de Sevilla
Dirección de correo verificada de us.es
Título
Citado por
Citado por
Año
Bifurcation sets of continuous piecewise linear systems with two zones
E Freire, E Ponce, F Rodrigo, F Torres
International Journal of Bifurcation and Chaos 8 (11), 2073-2097, 1998
3161998
Canonical discontinuous planar piecewise linear systems
E Freire, E Ponce, F Torres
SIAM Journal on Applied Dynamical Systems 11 (1), 181-211, 2012
2182012
Continuation of periodic orbits in conservative and Hamiltonian systems
FJ Munoz-Almaraz, E Freire, J Galán, E Doedel, A Vanderbauwhede
Physica D: Nonlinear Phenomena 181 (1-2), 1-38, 2003
1732003
On simplifying and classifying piecewise-linear systems
V Carmona, E Freire, E Ponce, F Torres
IEEE Transactions on Circuits and Systems I: Fundamental Theory and …, 2002
1412002
A general mechanism to generate three limit cycles in planar Filippov systems with two zones
E Freire, E Ponce, F Torres
Nonlinear Dynamics 78 (1), 251-263, 2014
1402014
Variable-angle phase-shifted PWM for multilevel three-cell cascaded H-bridge converters
A Marquez, JI Leon, S Vazquez, R Portillo, LG Franquelo, E Freire, ...
IEEE Transactions on Industrial Electronics 64 (5), 3619-3628, 2017
1092017
A case study for homoclinic chaos in an autonomous electronic circuit: A trip from Takens-Bogdanov to Hopf-Šil'nikov
E Freire, AJ Rodriguez-Luis, E Gamero, E Ponce
Physica D: Nonlinear Phenomena 62 (1-4), 230-253, 1993
921993
Limit cycle bifurcation from center in symmetric piecewise-linear systems
E Freire, E Ponce, J Ros
International Journal of Bifurcation and Chaos 9 (05), 895-907, 1999
901999
Limit Cycle Bifurcation in 3D Continuous Piecewise Linear Systems with Two Zones: Application to Chua's Circuit
V Carmona, E Freire, E Ponce, J Ros, F Torres
International Journal of Bifurcation and Chaos 15 (10), 3153-3164, 2005
852005
Periodicity and chaos in an autonomous electronic system
E Freire, L Franquelo, J Aracil
IEEE transactions on circuits and systems 31 (3), 237-247, 1984
851984
Bifurcation of invariant cones in piecewise linear homogeneous systems
V Carmona, E Freire, E Ponce, F Torres
International Journal of Bifurcation and Chaos 15 (08), 2469-2484, 2005
782005
A note on the triple-zero linear degeneracy: normal forms, dynamical and bifurcation behaviors of an unfolding
E Freire, E Gamero, AJ Rodríguez-Luis, A Algaba
International Journal of Bifurcation and Chaos 12 (12), 2799-2820, 2002
782002
The discontinuous matching of two planar linear foci can have three nested crossing limit cycles
E Freire, E Ponce, F Torres
Publicacions matematiques, 221-253, 2014
752014
Isochronicity via normal form
A Algaba, E Freire, E Gamero
Qualitative Theory of Dynamical Systems 1, 133-156, 2000
722000
Hypernormal form for the Hopf-zero bifurcation
A Algaba, E Freire, E Gamero
International Journal of Bifurcation and Chaos 8 (10), 1857-1887, 1998
701998
The continuous matching of two stable linear systems can be unstable
V Carmona, E Freire, E Ponce, F Torres
Discrete and continuous dynamical systems 16 (3), 689-703, 2006
682006
The focus-center-limit cycle bifurcation in symmetric 3D piecewise linear systems
E Freire
SIAM Journal on Applied Mathematics 65 (6), 1933-1951, 2005
662005
First derivative of the period function with applications
E Freire, A Gasull, A Guillamon
Journal of Differential Equations 204 (1), 139-162, 2004
612004
Quasi-homogeneous normal forms
A Algaba, E Freire, E Gamero, C Garcıa
Journal of computational and applied mathematics 150 (1), 193-216, 2003
592003
Canards in piecewise-linear systems: explosions and super-explosions
M Desroches, E Freire, SJ Hogan, E Ponce, P Thota
Proceedings of the Royal Society A: Mathematical, Physical and Engineering …, 2013
562013
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20